# SDR SWAA2020091515982

- Difficulty date: September 9, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 42,267 hours, 25,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S INBOARD AFT SEAT TRACK WORN AT LOCK HOLES.  REMOVED & REPLACED F/O'S INBOARD AFT SEAT TRACK, PER SOPM 20-50-01 & AMM 25-11-01-400-801 & AMM 25-11-11-400-801.  OPERATIONAL CHECK OF F/O'S SEAT GOOD.
